# SDR AWXA200600366

- Difficulty date: January 25, 2006
- Submitted: February 27, 2006
- Operation: Air carrier
- Aircraft: N636AW
- Make and model: Airbus A320-231
- Aircraft serial: 098
- Aircraft time: 52,232 hours, 22,938 cycles
- System (JASC): 2565 · Escape Slide
- Part: Plate
- Part number: D5348015800500
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4 CHECK LEVEL 2 CORROSION WAS FOUND ON THE R2 FORWARD GIRT FITTING PLATE AT FS 66 TO FS 67.  MAINTENANCE REMOVED AND INSTALLED NEW PLATE ON THE R2 FWD GIRT FITTING AT FS 66 TO FS 67 IAW AIRBUS A320 AMM 52-11-31.  CORROSION HAS BEEN RE-LEVELED TO A LEVEL 0, IT IS A NON-CPCP ITEM.
